# SDR AALA20111216DFW01

- Difficulty date: December 15, 2011
- Submitted: December 16, 2011
- Operation: Air carrier
- Aircraft: N172AJ
- Make and model: Boeing 757223
- Aircraft serial: 32400
- Aircraft time: 31,858 hours, 9,972 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

THE 3AB BULLNOSE MOUNTED EMERGENCY LIGHT INOPERATIVE.  REPLACED LAMP FOR ESCAPE PATHLIGHT AT 3AB.  OPS CHECK NORMAL.
